# SDR ASAA0280522

- Difficulty date: November 5, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Part time: 39,705 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND FIRST TWO EMERGENCY TRACK LIGHTS INOPERATIVE.  RECONNECTED MODULE.  LIGHTS THEN OPERATED PROPERLY.
